# SDR SWAA2025033109676

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N8846Q
- Make and model: Boeing 737-8
- Aircraft serial: 67490
- Aircraft time: 7,047 hours, 3,902 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Location: Zone 500
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND PAST 25 DEG<[01] R&R?D LEFT TRAILING EDGE FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OPS CHECK GOOD.;[02] ADDING TOOL INFORMATION ONLY AS PER TELECOM REQUEST FROM E83906 TOOL USED BONDING METER PN: T8157 SN: WN0002 STA: BWI
